# SDR 2010FA0000015

- Difficulty date: January 10, 2010
- Submitted: January 10, 2010
- Operation: General aviation
- Aircraft: N128CE
- Make and model: Amtr RV9A
- Aircraft serial: 90989
- Aircraft time: 185 hours
- Engine: Lyc O320D2J
- Engine time: 185 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Shroud
- Part number: AEL14995
- Condition: Cracked
- Location: Nr 3 Cylinder
- Part time: 185 hours
- Component: Cylinder, Lyc, FRCN040
- Component part number: EC05K21237A
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PN AEL 14995 (SPRING, SHROUD TUBE) WAS FOUND BROKEN ON NR3 CYLINDER.  THE TUBE HAD BACKED PARTIALLY OUT LEAKING A SMALL AMOUNT OF OIL.
